Edge domination in graphs of cubes
Czechoslovak Mathematical Journal (2002)
- Volume: 52, Issue: 4, page 875-879
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Signed domination in graphs, In: Graph Theory, Combinatorics and Applications, Y. Alavi, A. J. Schwenk (eds.) vol. 1, Proc. 7th Internat. Conf. Combinatorics, Graph Theory, Applications, John Wiley & Sons, Inc., 1995, pp. 311–322. (1995) MR1405819
- Generalized hypercubes and graph embedding with dilation, Rostocker Mathematisches Kolloquium 39 (1990), 13–20. (1990) MR1090602
- Smallest maximal matchings in the graph of the -dimensional cube, J. Combin. Theory Ser. B 14 (1973), 153–156. (1973) MR0321804
- On maximal matchings in and a conjecture of R. Forcade, Comment Math. Univ. Carolin. 23 (1982), 123–136. (1982) MR0653356
- Fundamentals of Domination in Graphs, Marcel Dekker, Inc., New York-Basel-Hong Kong, 1998. (1998) MR1605684
- On the chromatic number of cube-like graphs, Discrete Math. 103 (1992), 272–277. (1992) Zbl0772.05043MR1171780
- 10.1016/S0012-365X(01)00044-9, Discrete Math. 239 (2001), 179–189. (2001) Zbl0979.05081MR1850997DOI10.1016/S0012-365X(01)00044-9
- On signed edge domination numbers of trees, Math. Bohem. 127 (2002), 49–55. (2002) Zbl0995.05112MR1895246